Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItsMe16

Lost the cap to my retin-a tube?

Will it go bad!! I am currently just putting foil over it, but I am afraid the retin-a will go bad without the cap. Also when is this thing suppose to kick in, its been 2 months and I haven't even got an initial breakout. I used the retina a couple years back, but I forgot how long it finally took to see improvement.

Share this post


Link to post
Share on other sites

Firstly, I would advice putting somethiong like glad wrap over the cap with an elastic band to sercure it, then I would place the tube in a zip lock air tight bag, just to be sure.

Secondly are you seeing any improvement after 2 months of usage?

Are you peeling or is your skin dry or have a tight feeling after washing?

Are there any signs the Retin A is doing anything at all is what I am really asking?

Share this post


Link to post
Share on other sites
Firstly, I would advice putting somethiong like glad wrap over the cap with an elastic band to sercure it, then I would place the tube in a zip lock air tight bag, just to be sure.

Secondly are you seeing any improvement after 2 months of usage?

Are you peeling or is your skin dry or have a tight feeling after washing?

Are there any signs the Retin A is doing anything at all is what I am really asking?

Share this post


Link to post
Share on other sites

bump

Also how prone am I to sun damage while on retin-a, I know its suppose to build collagen over time, but it makes my skin extremely sensitive and I am always getting burned when outside. I wear sunscreen, but it doesn't do much in protecting. So that is my dilemma, will I age faster because of the retina use and being more prone to the suns effects, or will it help me stay looking young??

Share this post


Link to post
Share on other sites

Do you use sunscreen?

Retin A should not make you look older. It will help you look younger, but it will make your skin more sensitive to the sun because your epidermis is about 9 layers naturally and retinoids like Retin A will make the epidermis about 5 layers. So make sure to wear sunscreen, and you should be fine.

Some ppl say they dont fully notice results from retinoids for up to 4 months. I know that is a long time, but I have read a number of reports where that is the case.

But if you feel you are going no where at all with your current topical, then maybe a switch is in order. Maybe you should try Tazorac, alot of ppl seem to have success with that. Or maybe Retin A Micro.

Share this post


Link to post
Share on other sites
Is it good to peel and dry your skin out, or is it better to just have a slight dry feeling?

I am not sure, my skin hasn't peeled at all, but i feel a tight feeling after washing it, and for some reason my skin doesnt look fresh, it looks tired. I can't explain it, my face is very greasy but when making facial expressions it feels dry. :confused:

Share this post


Link to post
Share on other sites

Bump

One more thing, have people seen greater results with the cream or the gel? Thanks, and sorry for all the questions.

Share this post


Link to post
Share on other sites
Bump

One more thing, have people seen greater results with the cream or the gel? Thanks, and sorry for all the questions.

My brother and I both had great results with the gel. I can't really say anything about the cream, never used it. The gel form is preferred by many people though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×